David F. Anderson
Cited by
Cited by
A modified next reaction method for simulating chemical systems with time dependent propensities and delays
DF Anderson
Journal of Chemical Physics 127 (21), 214107-214107, 2007
Continuous time Markov chain models for chemical reaction networks
DF Anderson, TG Kurtz
Design and analysis of biomolecular circuits, 3-42, 2011
Product-form stationary distributions for deficiency zero chemical reaction networks
DF Anderson, G Craciun, TG Kurtz
Bulletin of mathematical biology 72 (8), 1947-1970, 2010
Stochastic analysis of biochemical systems
DF Anderson, TG Kurtz
Mathematical Biosciences, 2015
Multi-level Monte Carlo for continuous time Markov chains, with applications to biochemical kinetics
DF Anderson, DJ Higham
SIAM Multiscale Modeling and Simulation 10 (1), 146-179, 2012
A proof of the Global Attractor Conjecture in the single linkage class case
DF Anderson
SIAM Journal of Applied Mathematics 71 (4), 1487-1508, 2011
Incorporating postleap checks in tau-leaping
DF Anderson
The Journal of chemical physics 128 (5), 054103, 2008
Error analysis of tau-leap simulation methods
DF Anderson, A Ganguly, TG Kurtz
The Annals of Applied Probability 21 (6), 2226-2262, 2011
An efficient finite difference method for parameter sensitivities of continuous time Markov chains
DF Anderson
SIAM Journal on Numerical Analysis 50 (5), 2237-2258, 2012
Long-range allosteric interactions between the folate and methionine cycles stabilize DNA methylation reaction rate
HF Nijhout, MC Reed, DF Anderson, JC Mattingly, SJ James, CM Ulrich
Epigenetics 1 (2), 81-87, 2006
Global asymptotic stability for a class of nonlinear chemical equations
DF Anderson
SIAM Journal on Applied Mathematics 70 (6), 1840-1858, 2010
Stochastic analysis of biochemical reaction networks with absolute concentration robustness
DF Anderson, G Enciso, MD Johnston
Journal of the Royal Society Interface 11 (93), 20130943, 2014
The dynamics of weakly reversible population processes near facets
DF Anderson, A Shiu
SIAM Journal on Applied Mathematics 70 (6), 1840-1858, 2010
A weak trapezoidal method for a class of stochastic differential equations
DF Anderson, JC Mattingly
Communications in Mathematical Sciences 9 (1), 301-318, 2011
Lyapunov functions, stationary distributions, and non-equilibrium potential for reaction networks
DF Anderson, G Craciun, M Gopalkrishnan, C Wiuf
Bulletin of mathematical biology 77 (9), 1744-1767, 2015
Stochastic representations of ion channel kinetics and exact stochastic simulation of neuronal dynamics
DF Anderson, B Ermentrout, PJ Thomas
Journal of computational neuroscience 38 (1), 67-82, 2015
Complexity of multilevel Monte Carlo tau-leaping
DF Anderson, DJ Higham, Y Sun
SIAM Journal on Numerical Analysis 52 (6), 3106-3127, 2014
A functional central limit theorem for a Markov-modulated infinite-server queue
DF Anderson, J Blom, M Mandjes, H Thorsdottir, KD Turck
available at arXiv.org: http://arxiv.org/abs/1309.3962, 2013
Non-explosivity of stochastically modeled reaction networks that are complex balanced
DF Anderson, D Cappelletti, M Koyama, TG Kurtz
Bulletin of mathematical biology 80 (10), 2561-2579, 2018
Boundedness of trajectories for weakly reversible, single linkage class reaction systems
DF Anderson
Journal of mathematical chemistry 49 (10), 1-16, 2011
The system can't perform the operation now. Try again later.
Articles 1–20